Abstract

As far as we know, the problem of existence of a maximiser of the welfare function in traffic congestion models a la Mohring and Harwitz has never been posed. In this chapter we present a mathematically rigorous existence result and take the opportunity to provide a similar variant of their self-financing result.

Original document

The different versions of the original document can be found in:

http://dx.doi.org/10.1007/978-3-540-35484-0_4
https://library.wur.nl/WebQuery/wurpubs/354953,
https://www.narcis.nl/publication/RecordID/oai%3Aresearch.vu.nl%3Apublications%2Fd137119c-e117-4156-8c17-ad0b139783e2,
https://research.vu.nl/en/publications/on-traffic-congestion-models-%C3%A0-la-mohring-and-harwitz,
https://rd.springer.com/chapter/10.1007/978-3-540-35484-0_4,
https://core.ac.uk/display/91387429,
https://academic.microsoft.com/#/detail/1538289169
Back to Top

Document information

Published on 31/12/06
Accepted on 31/12/06
Submitted on 31/12/06

Volume 2007, 2007
DOI: 10.1007/978-3-540-35484-0_4
Licence: CC BY-NC-SA license

Document Score

0

Views 2
Recommendations 0

Share this document

claim authorship

Are you one of the authors of this document?